# SDR P2EA99196

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, R1 DOOR, AFT FRAME, LOWER BEAM REINFORCEMENT WAS CRACKED.  REPAIRED PER SRM 51-10-01 PAGE 5 AND 51-30-02.  (M)
